Objective: Our objective was to investigate the paradoxical response and the factors responsible for such an uncommon (but known) response to chemotherapy in neurotuberculosis. Material and Methods: Ten children with intracranial tuberculomas/neurotuberculosis were retrospectively studied, who were on regular antituberculous chemotherapy. Any deterioration of the neurological condition, increase in the size of the lesion or appearance of new lesions was studied clinically and radiologically during the follow-up period. Results: An atypical response to chemotherapy was observed from 3 weeks to 1 year of chemotherapy. Four of the 10 children, who were receiving chemotherapy for either posttubercular meningitis (TBM), hydrocephalus (2) or TBM (2), developed multiple granulomas in 3 and hydrocephalus in 1 case. The remaining 6 children who were diagnosed to have granulomas at their presentation deteriorated at the follow-up despite regular chemotherapy. CT scans were repeated in 7 of 10 cases at the time of neurological deterioration, out of which 5 children showed appearance of new granulomas or abscess(es) and 2 showed an increase in the size of their preexisting granulomas. One patient with faintly enhancing granulomas in the posterior fossa responded to an additional use of steroids. The remaining 9 patients required surgical intervention on account of their neurological deterioration. Conclusions: (1) Paradoxical responses to intracranial tuberculoma/neurotuberculosis can occur at any time even up to 1 year during chemotherapy despite a regular standard antitubercular treatment. (2) New granuloma(s) or abscess(es) may appear in children receiving chemotherapy for TBM during the follow-up. (3) Hydrocephalus may also appear despite a regular chemotherapy in treated TBM cases. (4) Immature faintly enhancing tuberculomas have a more likely chance of resolution with antituberculous chemotherapy and glucocorticoids, while a well-formed and probably large-sized (>3 cm) granuloma may have a risk of paradoxical enlargement.